# SDR SWAA2017013011561

- Difficulty date: January 16, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 29,256 hours, 18,538 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Gusset
- Part number: 143A9483
- Condition: Cracked
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY AFT BULKHEAD SUPPORT GUSSET CRACKED AT BS 500D, STRINGER 19L.  R & R THE GUSSET IAW DWG AND SRM.
